# SDR NWAA081529859

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 72,552 hours, 72,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING IN THE COCKPIT WAS INOPERATIVE.  MAINTENANCE REPLACED COCKPIT EMERGENCY LIGHTING BATTERY PACK AND LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
